American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Eberhard Kaniuth and Ali Ülger. The Bochner-Schoenberg-Eberlein property for commutative Banach algebras, especially Fourier and Fourier-Stieltjes algebras. Trans. Amer. Math. Soc. 362 (2010) 4331-4356. MR 2608409.
Abstract, references, and article information
View Article: PDF

[2] Adam R. Lucas. Small unitary representations of the double cover of $\operatorname{SL}(m)$. Trans. Amer. Math. Soc. 360 (2008) 3153-3192. MR 2379792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jinpeng An and Zhengdong Wang. Nonabelian cohomology with coefficients in Lie groups. Trans. Amer. Math. Soc. 360 (2008) 3019-3040. MR 2379785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Philip Foth and Jiang-Hua Lu. Poisson structures on complex flag manifolds associated with real forms. Trans. Amer. Math. Soc. 358 (2006) 1705-1714. MR 2186993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Bernhard Krötz and Michael Otto. Lagrangian submanifolds and moment convexity. Trans. Amer. Math. Soc. 358 (2006) 799-818. MR 2177041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hee Oh and Dave Witte Morris. Cartan-decomposition subgroups of $\operatorname{SO}(2,n)$. Trans. Amer. Math. Soc. 356 (2004) 1-38. MR 2020022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Wolfgang Bertram. Complexifications of symmetric spaces and Jordan theory. Trans. Amer. Math. Soc. 353 (2001) 2531-2556. MR 1814081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ya'acov Peterzil, Anand Pillay and Sergei Starchenko. Simple algebraic and semialgebraic groups over real closed fields. Trans. Amer. Math. Soc. 352 (2000) 4421-4450. MR 1779482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Y. Peterzil, A. Pillay and S. Starchenko. Definably simple groups in o-minimal structures. Trans. Amer. Math. Soc. 352 (2000) 4397-4419. MR 1707202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. G. Helminck and G. F. Helminck. A class of parabolic $k$-subgroups associated with symmetric $k$-varieties. Trans. Amer. Math. Soc. 350 (1998) 4669-4691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jan Kubarski. Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996) 2151-2167. MR 1357399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Bradley N. Currey. The structure of the space of coadjoint orbits of an exponential solvable Lie group . Trans. Amer. Math. Soc. 332 (1992) 241-269. MR 1046014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ta Sun Wu. The union of compact subgroups of an analytic group . Trans. Amer. Math. Soc. 331 (1992) 869-879. MR 1044968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Karl-Hermann Neeb. The duality between subsemigroups of Lie groups and monotone functions . Trans. Amer. Math. Soc. 329 (1992) 653-677. MR 1024775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Ali Nesin and Anand Pillay. Some model theory of compact Lie groups . Trans. Amer. Math. Soc. 326 (1991) 453-463. MR 1002922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Joram Hirschfeld. The nonstandard treatment of Hilbert's fifth problem . Trans. Amer. Math. Soc. 321 (1990) 379-400. MR 967314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Harry F. Hoke. Lie groups that are closed at infinity . Trans. Amer. Math. Soc. 313 (1989) 721-735. MR 935533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jiri Dadok. Polar coordinates induced by actions of compact Lie groups . Trans. Amer. Math. Soc. 288 (1985) 125-137. MR 773051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Joachim Hilgert and Karl H. Hofmann. Semigroups in Lie groups, semialgebras in Lie algebras . Trans. Amer. Math. Soc. 288 (1985) 481-504. MR 776389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] T. Christine Stevens. Weakening the topology of a Lie group . Trans. Amer. Math. Soc. 276 (1983) 541-549. MR 688961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] T. Christine Stevens. Decisive subgroups of analytic groups . Trans. Amer. Math. Soc. 274 (1982) 101-108. MR 670922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] B. Bonnard, V. Jurdjevic, I. Kupka and G. Sallet. Transitivity of families of invariant vector fields on the semidirect products of Lie groups . Trans. Amer. Math. Soc. 271 (1982) 525-535. MR 654849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Dragomir Ž. Djoković. Closures of conjugacy classes in classical real linear Lie groups. II . Trans. Amer. Math. Soc. 270 (1982) 217-252. MR 642339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Sheldon Rothman. The von Neumann kernel and minimally almost periodic groups . Trans. Amer. Math. Soc. 259 (1980) 401-421. MR 567087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] David Zerling. Dense subgroups of Lie groups. II . Trans. Amer. Math. Soc. 246 (1978) 419-428. MR 515548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Don Coppersmith. Deformations of Lie subgroups . Trans. Amer. Math. Soc. 233 (1977) 355-366. MR 0457621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] David Zerling. Some theorems on $({\rm CA})$ analytic groups . Trans. Amer. Math. Soc. 205 (1975) 181-192. MR 0364548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Bon Yao Chu. Symplectic homogeneous spaces . Trans. Amer. Math. Soc. 197 (1974) 145-159. MR 0342642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2